# SDR SWAA2018092025399

- Difficulty date: September 18, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 50,525 hours, 30,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6959926
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER GIRT BAR HOOK LOOSE.  ADJUSTED HOOK PER MM.
